# SDR SWAA040700

- Difficulty date: March 4, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 59,469 hours, 57,544 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 1051
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S AIR SPEED IND C/B TRIPPED AND ACRID ODOR FOLLOWED.  REMOVED AND REPLACED F/O'S MACH AIR SPEED IND PER MM.
